Revista Matemática Iberoamericana
Full-Text PDF (351 KB) | Metadata | Table of Contents | RMI summary
Published online: 2018-12-31
The conjugation method in symplectic dynamicsLuis Hernández-Corbato and Francisco Presas (1) Universidad Autónoma de Madrid, Spain
(2) Universidad Autónoma de Madrid, Spain
We prove the existence of minimal symplectomorphisms and strictly ergodic contactomorphisms on manifolds which admit a locally free $\mathbb S^1$-action by symplectomorphisms and contactomorphisms, respectively. The proof adapts the conjugation method, introduced by Anosov and Katok, to the contact and symplectic setting.
Keywords: Contactomorphism, symplectomorphism, minimal, strictly ergodic
Hernández-Corbato Luis, Presas Francisco: The conjugation method in symplectic dynamics. Rev. Mat. Iberoam. 35 (2019), 1-22. doi: 10.4171/rmi/1048